MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 40MM ÿ GLENOSPHERE; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. 40MM ÿ GLENOSPHERE; SHOULDER, PROSTHESIS
Catalog Number 00434904011
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02472, 0001822565-2023-02474, 0001822565-2023-02475, 0001822565-2023-02476.D10: 14mm ã 130mm length humeral stem cat: 00434901413, lot: 65242785.12mm humeral stem spacer cat; 00434903912, lot: 65473774.40mm ã +6mm offset 65⺠neck angle retentive poly liner cat; 00434906606, lot: 64759532.+2mm lateral offset 25mm post length base plate cat: 00434902502, lot: 64759472.Invers/revers scr syst 4.5-48 cat: 01.04223.048, lot: 2940206.Invers/revers scr syst 4.5-42 cat: 01.04223.042, lot: 3082070.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported a the patient is being considered for a shoulder revision due to unknown reasons.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a the patient is being considered for a shoulder revision due to dislocation.It was noted that the patients components are maxed out on length so the patient will be revised using competitor products.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: proposed code: mechanical (g04)- head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: significant findings include single view of the right shoulder demonstrates a reverse total shoulder arthroplasty without radiolucency.No fracture.No dislocation.Reverse total shoulder arthroplasty without loosening, fracture or dislocation.A definitive root cause cannot be determined.The reported event is unable to be confirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
40MM ÿ GLENOSPHERE
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17723379
Report Number0001822565-2023-02473
Device Sequence Number17893644
Product Code HSD
UDI-Device Identifier00889024269163
UDI-Public(01)00889024269163(17)320129(10)65243512
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434904011
Device Lot Number65243512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer09/11/2023
11/20/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/03/2023
12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale